# SDR IPXA2013311040760

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDOW AUDIBLY POPPED AND SEVERELY CRACKED AT FL 35, ENROUTE.  R & R CAPTAIN`S L1 WINDOW.  OPS CHECKED GOOD IAW MM 56-11-01-404-017.
